Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 30, 201111 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jul 30, 2011, 4:01 PM EDT for 11 counties in Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2011, 4:01 PM EDT (20:01 UTC)
Expired
Jul 30, 2011, 4:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

Counties Baldwin County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Jefferson County, GA, Johnson County, GA, Putnam County, GA, Taliaferro County, GA, Warren County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WWUS82 KFFC 302001
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT SAT JUL 30 2011

GAZ039-050-051-059>062-072>076-084>086-097-302030-
401 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WILKES...WASHINGTON...WARREN...TALIAFERRO...PUTNAM...LAURENS...
JONES...JOHNSON...WILKINSON...BALDWIN...EMANUEL...GLASCOCK...
GREENE...HANCOCK...JASPER AND JEFFERSON COUNTIES UNTIL 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WILKES...WASHINGTON...WARREN...TALIAFERRO...PUTNAM...
LAURENS...JONES...JOHNSON...WILKINSON...BALDWIN...EMANUEL...
GLASCOCK...GREENE...HANCOCK...JASPER AND JEFFERSON COUNTIES THROUGH
430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WILLARD...PHOENIX...EATONTON...LIBERTY...REYNOLDS PLANTATION...
VEAZEY...WHITE PLAINS...WARFIELD...ROCKVILLE...SHOULDERBONE...FLAT
ROCK...ALLENWOOD...HARDWICK...UNDERWOOD AND MERIWETHER. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3255 8202 3255 8208 3252 8214 3259 8316
      3327 8358 3365 8291 3364 8257 3363 8260
      3360 8264 3336 8254 3332 8238 3311 8227
      3293 8227 3284 8231 3281 8213 3266 8208
      3259 8200
TIME...MOT...LOC 2001Z 344DEG 7KT 3335 8325

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:57 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 30, 3:57 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SAT JUL 30 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS
MOVING SW THROUGH THE STATE. MAIN FRONTAL BOUNDARY IS STILL NORTH
OF THE AREA BUT A LITTLE WAVE DEVELOPED OUT AHEAD OF IT WHICH IS
WHAT IS BRINGING SHOWERS AND THUNDERSTORMS TO OUR AREA NOW.
INSTABILITY INDICES ARE WEAK TO MODERATE ACROSS THE AREA AND THE
UPPER LEVEL RIDGE IS STILL OVER MOST OF THE SOUTHERN AND GULF
COAST STATES. THIS RIDGE SHOULD STAY OVER THE AREA THROUGH THE
SHORT TERM. THIS SHOULD KEEP THUNDERSTORMS BELOW SEVERE CRITERIA
TONIGHT THROUGH MON. THE MAIN FRONTAL BOUNDARY IS EXPECTED TO MOVE
SLOWLY SOUTH THROUGH MON NIGHT/TUE MORNING AND EVENTUALLY USHER IN
A MUCH DRIER AIRMASS ACROSS THE REGION. AS FOR NOW...EXPECT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE SHORT
TERM. TEMPERATURES WILL CONTINUE TO BE IN THE 90S WITH AFTERNOON
AND EVENING SHRA/TSRA COOLING TEMPS OFF EACH DAY. NO HEAT
ADVISORIES EXPECTED.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MODELS SHOWING THE FRONTAL BOUNDARY NOW ACROSS KY/TN/NC WILL MOVE
INTO N FL BY TUE/WED. A HIGH PRESSURE RIDGE BUILDS IN BEHIND THIS
FRONT BY MID WEEK WITH A DRIER SURFACE TO MID LEVEL AIRMASS MOVING
IN. THIS DRIER AIRMASS WILL BE SHORT LIVED AS ANOTHER FRONT MOVES
SOUTH OUT OF THE GREAT LAKES STATES WED AND MOVES IN ACROSS N GA
THU. WE SHOULD SEE AT LEAST 2 DAYS...TUE/WED...OF LESS HUMID
CONDITIONS AND SLIGHTLY COOLER TEMPS...UPPER 80S/LOWER 90S. ITS
BEGINNING TO LOOK LIKE THE CURRENT FRONTAL BOUNDARY WILL MAKE IT THAT
FAR SOUTH AS THE RIDGE BEHIND IT LOOKS LIKE IT WILL BE FAIRLY
STRONG FOR THIS TIME OF YEAR.

&&

.AVIATION...
/ISSUED 150 PM EDT SAT JUL 30 2011/
18Z UPDATE...
OUTSIDE OF SHOWERS AND THUNDERSTORMS...VFR CONDITIONS ANTICIPATED AT
ALL TAF SITES THROUGH THE EVENING.  NORTHWEST WINDS 10 TO 15KT THIS
AFTERNOON WILL DIMINISH THIS EVENING. WATCHING CONVECTION DRIFTING
SE TOWARD METRO TAF SITES. WILL HAVE TO ADJUST TAFS FOR TEMPO
CONVECTION AS ACTIVITY APPROACHES EACH SITE. THERE IS POSSIBILITY OF
SOME MVFR FOG AND CEILINGS FROM LINGERING MOISTURE OVERNIGHT BUT NOT
CONFIDENT AT THIS TIME TO INCLUDE IN TAFS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS...CIGS...VISIBILITY.
MEDIUM TO HIGH ON LOCATION AND TIMING OF CONVECTION.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  96  74  94 /  20  50  30  30
ATLANTA         75  93  77  92 /  20  50  30  30
BLAIRSVILLE     68  85  69  86 /  30  70  40  20
CARTERSVILLE    70  94  71  93 /  30  60  30  30
COLUMBUS        77  94  77  94 /  20  50  30  50
GAINESVILLE     74  93  75  92 /  20  60  40  30
MACON           74  96  75  94 /  20  50  30  50
ROME            71  95  72  95 /  30  60  30  20
PEACHTREE CITY  70  93  72  92 /  20  50  30  30
VIDALIA         75  98  76  92 /  20  40  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jul 30, 6:02 AM EDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 AM EDT SAT JUL 30 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
602 AM EDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
DEEP TROPICAL MOISTURE REMAINS ACROSS THE SOUTHEAST...AS THE UPPER
LEVEL RIDGE ACROSS THE AREA SHIFTS WEST. THIS WILL AID IN
THUNDERSTORM DEVELOPMENT ACROSS THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE OCCASIONAL CLOUD TO
GROUND LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO 35 MPH. THE
MORE FAVORABLE TIME FOR THUNDERSTORM DEVELOPMENT WILL OCCUR BETWEEN
3 PM AND 10 PM.

.DISCUSSION...
DEEP MOISTURE WILL COMBINE WITH AFTERNOON HEATING TO PRODUCE
ISOLATED SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL
GEORGIA THROUGH THIS EVENING. CAPE VALUES WILL INCREASE TO 1000 TO
1500 THIS AFTERNOON...MAINLY ACROSS PORTIONS OF NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 30, 2:53 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SAT JUL 30 2011

GAZ031-041-042-301915-
253 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PAULDING...
CARROLL AND HARALSON COUNTIES UNTIL 315 PM EDT...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION TO FELTON...MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 35 MPH...AND HEAVY
DOWNPOURS AS THEY MOVE ACROSS PAULDING...CARROLL AND HARALSON
COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE YORKVILLE...EUBANK LAKE...TALLAPOOSA...FELTON...
BUCHANAN...UNION...BROWNSVILLE...NEW GEORGIA...DRAKETOWN AND TEMPLE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3391 8521 3390 8505 3393 8504 3393 8490
      3380 8472 3379 8473 3377 8482 3378 8490
      3373 8491 3372 8536 3390 8539
TIME...MOT...LOC 1852Z 292DEG 24KT 3384 8487 3388 8520
Special weather statement, Jul 30, 3:16 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT SAT JUL 30 2011

GAZ031-041>043-301945-
316 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PAULDING...
CARROLL...DOUGLAS AND HARALSON COUNTIES UNTIL 345 PM EDT...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOUGLASVILLE TO BREMEN...MOVING SOUTHEAST
AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS AND WIND GUSTS TO 35 MPH
AS THEY MOVE ACROSS PAULDING...CARROLL...DOUGLAS AND HARALSON
COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE DOUGLASVILLE...BROWNSVILLE...BUCHANAN...LAKE
VAL-DO-MAR...VILLA RICA...TEMPLE...BREMEN...WINSTON...CHAPEL
HILL...BILL ARP...ABILENE...HANNAH...FAIRPLAY AND TREASURE LAKE.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3381 8474 3372 8460 3368 8466 3366 8466
      3364 8473 3362 8474 3363 8475 3360 8480
      3355 8483 3354 8483 3354 8492 3381 8536
TIME...MOT...LOC 1916Z 306DEG 19KT 3375 8475 3375 8516
Special weather statement, Jul 30, 3:21 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SAT JUL 30 2011

GAZ015-023-301945-
321 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN LUMPKIN AND HALL COUNTIES UNTIL 345 PM EDT...

AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAHLONEGA...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS AND WIND GUSTS TO 35 MPH
AS IT MOVES ACROSS LUMPKIN AND HALL COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...AURARIA...MURRAYVILLE...CLERMONT AND GARLAND. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3454 8384 3450 8384 3451 8379 3445 8370
      3427 8390 3435 8398 3439 8398 3441 8397
      3442 8398 3447 8411 3452 8417 3465 8402
TIME...MOT...LOC 1922Z 313DEG 9KT 3452 8401
Special weather statement, Jul 30, 3:24 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT SAT JUL 30 2011

GAZ061-074-302000-
324 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON AND HANCOCK COUNTIES UNTIL 400 PM EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEULAH THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON AND HANCOCK COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE DEVEREUX...SPARTA...BEULAH AND LINTON.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3299 8303 3304 8306 3307 8304 3308 8305
      3306 8307 3313 8311 3315 8309 3316 8312
      3321 8315 3331 8297 3312 8278
TIME...MOT...LOC 1924Z 327DEG 2KT 3318 8300
Special weather statement, Jul 30, 3:39 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT SAT JUL 30 2011

GAZ042>044-053-054-302030-
339 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CARROLL...
COWETA...DOUGLAS...FAYETTE AND FULTON COUNTIES UNTIL 430 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION CITY TO CLEM...MOVING SOUTHEAST AT 25
MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CARROLL...COWETA...DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH 430
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CAMPBELLTON...FAIRPLAY...TREASURE LAKE...JOHN TANNER STATE PARK...
CARROLLTON...HANNAH...CLEM...CHATTAHOOCHEE HILL COUNTRY...UNION
CITY...FAIRBURN...SEATON LAKE...BYERS CROSSROADS...PALMETTO...ROSCOE
AND WHITESBURG.

&&

LAT...LON 3362 8519 3369 8455 3361 8445 3355 8446
      3355 8444 3351 8442 3350 8442 3347 8438
      3345 8438 3343 8440 3340 8439 3334 8487
TIME...MOT...LOC 1939Z 317DEG 22KT 3361 8457 3356 8500
Special weather statement, Jul 30, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT SAT JUL 30 2011

GAZ039-050-051-059>062-072>076-084>086-097-302030-
401 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WILKES...WASHINGTON...WARREN...TALIAFERRO...PUTNAM...LAURENS...
JONES...JOHNSON...WILKINSON...BALDWIN...EMANUEL...GLASCOCK...
GREENE...HANCOCK...JASPER AND JEFFERSON COUNTIES UNTIL 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WILKES...WASHINGTON...WARREN...TALIAFERRO...PUTNAM...
LAURENS...JONES...JOHNSON...WILKINSON...BALDWIN...EMANUEL...
GLASCOCK...GREENE...HANCOCK...JASPER AND JEFFERSON COUNTIES THROUGH
430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WILLARD...PHOENIX...EATONTON...LIBERTY...REYNOLDS PLANTATION...
VEAZEY...WHITE PLAINS...WARFIELD...ROCKVILLE...SHOULDERBONE...FLAT
ROCK...ALLENWOOD...HARDWICK...UNDERWOOD AND MERIWETHER. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3255 8202 3255 8208 3252 8214 3259 8316
      3327 8358 3365 8291 3364 8257 3363 8260
      3360 8264 3336 8254 3332 8238 3311 8227
      3293 8227 3284 8231 3281 8213 3266 8208
      3259 8200
TIME...MOT...LOC 2001Z 344DEG 7KT 3335 8325

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 12:51 PM EDTSpecial Weather StatementFFCCatoosa24 min
Jul 30, 1:29 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Murray31 min
Jul 30, 2:05 PM EDTSpecial Weather StatementFFCGilmer25 min
Jul 30, 2:29 PM EDTSpecial Weather StatementFFCPolk46 min
Jul 30, 2:31 PM EDTSpecial Weather StatementFFCCherokee, Pickens29 min
Jul 30, 2:50 PM EDTSpecial Weather StatementFFCCherokee, Dawson25 min
Jul 30, 2:53 PM EDTSpecial Weather StatementFFCHaralson22 min
Jul 30, 3:16 PM EDTSpecial Weather StatementFFCDouglas, Haralson29 min
Jul 30, 3:21 PM EDTSpecial Weather StatementFFCLumpkin24 min
Jul 30, 3:24 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 30, 3:39 PM EDTSpecial Weather StatementFFCCarroll, Fayette51 min
Jul 30, 4:06 PM EDTSpecial Weather StatementFFCWhite24 min
Jul 30, 4:21 PM EDTSpecial Weather StatementFFCOconee24 min
Jul 30, 4:32 PM EDTSpecial Weather StatementFFCPeach28 min
Jul 30, 4:43 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen32 min
Jul 30, 4:48 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee27 min
Jul 30, 5:11 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Treutlen, Wheeler49 min
Jul 30, 5:13 PM EDTSpecial Weather StatementFFCGreene, Madison, Morgan, Oglethorpe, Putnam47 min
Jul 30, 5:40 PM EDTSpecial Weather StatementFFCBibb, Jones35 min
Jul 30, 6:02 PM EDTSpecial Weather StatementFFCMontgomery, Toombs28 min
Jul 30, 6:06 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 30, 6:20 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson25 min
Jul 30, 6:29 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler31 min
Jul 30, 6:45 PM EDTSpecial Weather StatementFFCBaldwin30 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.